# SDR 2003UALA00734

- Difficulty date: September 30, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 32,666 hours, 11,957 cycles
- Engine: Iae V2527A5
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Contaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 AREAS OF WATER INGRESS WERE FOUND ON THE RT ELEVATOR.   UPPER SURFACE - 5 EACH AREAS 2 BY 2 INCHES, ALL 3.5 INCHES FWD OF THE TE, AND 132, 153.5, 1 61,168.8, 175 INCHES FROM IB EDGE.   3 EACH AREAS 2 BY 2 INCHES ON THE LWR SURFACE, ALL 3.5 INCHES FROM TE AND 153.5, 160.8, AND168 INCHES FROM IB END.      REPAIRED DAMAGED AREAS IAW SRM 55-21-11 TO ELIMINATE WATER INGRESSION.
